The equivalence of ω-groupoids and cubical T-complexes
Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 4, pp. 349-370.
@article{CTGDC_1981__22_4_349_0,
     author = {Brown, Ronald and Higgins, Philip J.},
     title = {The equivalence of $\omega $-groupoids and cubical $T$-complexes},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {349--370},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {4},
     year = {1981},
     zbl = {0486.55011},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_4_349_0/}
}
TY  - JOUR
AU  - Brown, Ronald
AU  - Higgins, Philip J.
TI  - The equivalence of $\omega $-groupoids and cubical $T$-complexes
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1981
DA  - 1981///
SP  - 349
EP  - 370
VL  - 22
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1981__22_4_349_0/
UR  - https://zbmath.org/?q=an%3A0486.55011
LA  - en
ID  - CTGDC_1981__22_4_349_0
ER  - 
%0 Journal Article
%A Brown, Ronald
%A Higgins, Philip J.
%T The equivalence of $\omega $-groupoids and cubical $T$-complexes
%J Cahiers de topologie et géométrie différentielle
%D 1981
%P 349-370
%V 22
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1981__22_4_349_0
Brown, Ronald; Higgins, Philip J. The equivalence of $\omega $-groupoids and cubical $T$-complexes. Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 4, pp. 349-370. http://www.numdam.org/item/CTGDC_1981__22_4_349_0/

1 N. Ashley, T-complexes and crossed complexes, Ph. D. Thesis, University of Wales, 1978. | MR | Zbl

2 A.L. Blakers, Some relations between homology and homotopy groups, Ann. of Math. 49 (1948), 4 28 - 461. | MR | Zbl

3 R. Brown, Higher dimensional group theory, in Low dimensional topology, ed. Brown & Thickstun, London Math. Soc. Lecture Notes 48, Cambridge, 1982. | MR | Zbl

4 R. Brown& P.J. Higgins, On the algebra of cubes, J. Pure Appl. Algebra, 21 (1981), 233- 260. | MR | Zbl

5 R. Brown& P.J. Higgins, Colimit theorems for relative homotopy groups, J. Pure Appl. Algebra, 22 (1981), 11-41. | MR | Zbl

6 R. Brown & P.J. Higgins, The equivalence of ∞-groupoids and crossed complexes, This same issue.

7 M.K. Dakin, Kan complexes and multiple groupoid structures, Ph. D. Thesis, University of Wales, 1977. | MR

8 A. Dold, Homology of symmetric products and other functors of complexes, Ann. of Math. 68 (1958), 54-80. | MR | Zbl

9 J. Howie, Pullback functors and crossed complexes, Cahiers Topo. et Géom. Diff. XX-3 (1979), 281-296. | Numdam | MR | Zbl

10 D.M. Kan, Abstract homotopy theory I, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 1092-1096. | MR | Zbl

11 D.M. Kan, Functors involving c. s. s. complexes, Trans. A.M.S. 87 (1958), 330 - 346. | MR | Zbl

12 J.H.C. Whitehead, Combinatorial homotopy II, Bull. A.M.S. 55 (1949), 45 3-496. | MR | Zbl